# SDR SWAA2021100423328

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242AF AT PASSENGER CABIN ; 2021-437395 / [19] REPAIRED FLOOR PANEL 242AF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REP 1.; [20] JOB COMPLETED RII
